# SDR UIEA201000044

- Difficulty date: February 10, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 71,342 hours, 13,897 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - BS 780-800, S-46L SKIN CRACK.  REPAIRED PER SRM 53-30-00, FIG 1, DETAIL 1.  REPEAT REQUIREMENT:  PERMANENT.
